MAUDE Adverse Event Report: MEX15 MEXICO-TIJUANA 9 SUR 3204 CAUTERY TIPOLISHER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

MEX15 MEXICO-TIJUANA 9 SUR 3204 CAUTERY TIPOLISHER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 31142717
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported they opened three packages and 2 of the 3 were missing the x-ray indicator.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.The device history record (dhr) for lot 1929407164 indicates the product was manufactured on 10/29/2019.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There were 40 unused samples received for the investigation.Upon visual inspection, one sample did not have an x-ray indicator inserted.Therefore, the reported condition is confirmed.The affected component is produced by an external supplier; the manufacturing plant assembly process only consists in a pick and place operation for this material.A notification was sent to the supplier to investigate this issue.If additional information is obtained, this file will be re-opened for further investigation.At this time, a corrective and preventive action is not deemed necessary.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There were 40 unused samples received for the investigation.Upon a visual inspection, 1 of the samples did not have an x-ray indicator inserted; the reported condition is confirmed.The affected component is produced by an external supplier; the manufacturing plant assembly process only consists of a pick and place operation for this material.As part of continuous improvements, a formal investigation has been opened with the supplier to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.

Brand Name
3204 CAUTERY TIPOLISHER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
MEX15 MEXICO-TIJUANA 9 SUR
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11595326
Report Number9612030-2021-02831
Device Sequence Number3495426
Product Code MDM
UDI-Device Identifier10884521512658
UDI-Public10884521512658
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31142717
Device Catalogue Number31142717
Device Lot Number1929407164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer03/05/2021
03/05/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date05/05/2021
08/16/2021
Patient Sequence Number1